# SDR RM7R35079

- Difficulty date: February 28, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N385LR
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- Engine: Tmeca ARRIEL1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG355
- Part serial: CBC422632
- Condition: Discharged
- Location: Main
- Part time: 231 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEAD ACID BATTERY - WILL NOT HOLD CHARGE.  BATTERY SCRAPPED LOCALLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
